# SDR ASOA2013110509321

- Difficulty date: October 10, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,081 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Door Actuator
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DOOR ACTUATOR FITTING CRACKED AT LOWER SECTION.  REMOVED RT DOOR MECHANISM ASSY IAW AMM 32-22-14-000-801 BUILT UP DOOR MECHANISM ASSY IAW ACMM 32-30-20 INSTALLED RT NLG DOOR MECHANISM IAW AMM 32-22-15-400-801.   THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
